Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Hashorva, E. and Kotz, S. and Kume, A. (2007) Lp-norm generalised symmetrised Dirichlet distributions. Albanian Journal of Mathematics, 1 (1). pp. 31-56. ISSN 1930-1235 . (The full text of this publication is not available from this repository)

This list was generated on Fri May 23 13:52:29 2014 BST.